| Catalog Number |
303585 |
| Medical Device Problem Code |
Imprecise or Erratic Results (4059)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Hologic technical support (ts) reviewed available logs for both initial test worklist (b)(4) and retest worklist (b)(4) and noted no hardware, software or contamination issues.Ts indicated that the issue was most likely due to low target or sample mishandling.Hologic completed a risk assessment.There is no product impact.Hologic has not learned of any adverse patient outcomes due to this event.
Event or Problem Description
On (b)(6) 2025, a customer reported to hologic receiving discrepant results using the aptima hpv (human papillomavirus) assay master lot 907848 on panther plus instrument sn# (b)(6).Sample ids #(b)(6) were part of a cluster and initially resulted hpv positive in (b)(4).Per customer¿s lab sop, if there is a cluster of three hpv positives containing results with an s/co (signal-to-cutoff) value < 5, the samples with s/co<5 will be retested and the retested result will be reported out.Upon retest, sample id # (b)(6) resulted hpv negative.Sample ids # (b)(6) were not retested as these samples resulted hpv positive with an s/co > 5.No patient treatment information was provided by the customer.Hologic has not learned of any adverse patient outcomes due to this event.